Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Short term memory loss, wandering eyes post hard hit on the hit. Normal?

My best friend s daughter got hit in the head with a rock Monday at school. They took her to the ER because she started throwing up. They sent her home as said she d be ok, but to wake her every 4 hrs to make sure she was alert. It s no Wednesday and she s experiencing short term memory loss and her eye has started wondering. They took her back to the ER and they said there s nothing wrong and just sent her home. Should they get a second opinion or does that seem normal?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi, As your friend's daughter is having short term memory loss following a fall. It is better to consult a neurosurgeon, get x ray of the skull done and if need be a CT scan. It may be a delayed effect of head injury element. Be careful. Wish all goes well.
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor